# SDR UPS99229428

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 4 FLAP TRACK FWD ATTACH LUG ON WING HAS LIGHT SURFACE CORROSION.  REPAIR CARRIED OUT IAW SMRO EO 99-08-003 (UPS FILE NO 727-57-2052).
